On Tori with Parallel Mean Curvature Vector in a Space of Constant Curvature.
Mathematische Annalen, Tome 208 (1974), pp. 155-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__208_162563,
author = {Katsuei Kenmotsu},
title = {On {Tori} with {Parallel} {Mean} {Curvature} {Vector} in a {Space} of {Constant} {Curvature.}},
journal = {Mathematische Annalen},
pages = {155--160},
year = {1974},
volume = {208},
zbl = {0263.53036},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__208_162563/}
}
Katsuei Kenmotsu. On Tori with Parallel Mean Curvature Vector in a Space of Constant Curvature.. Mathematische Annalen, Tome 208 (1974), pp. 155-160. http://geodesic.mathdoc.fr/item/MAN_1974__208_162563/